# SDR WTAA970027

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 796
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 51653151
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FAT - LEFT FIRE DETECT LIGHT ILLUMINATES INTERMITTENTLY.  MAINTENANCE REPLACED LEFT FIRE DETECTOR.  FIRE DETECTOR SYSTEM OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
